# SDR IPXA2021031166730

- Difficulty date: March 2, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: A57240238200
- Part serial: NSN
- Condition: Cracked
- Location: Lh Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGLH WING TE SKIN SUPPORT AT ABX 213-60 HAS A .935 LONG CRACK ON FWD UPPER LEGREMOVED CRACKED SKIN SUPPORT AND REPLACED WITH REPLACEMENT SKIN SUPPORT USING P/N A57240238200 IAW SRM 51-40-21
